Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 81, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 22, 2013, 6:46 PM CDT for Buffalo County, Trempealeau County, Wisconsin. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2013, 6:46 PM CDT (23:46 UTC)
- Expired
- Jun 22, 2013, 7:45 PM CDT
- In force
- 59 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Buffalo County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 56 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -394 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
150
WUUS53 KARX 222346
SVRARX
WIC011-121-230045-
/O.NEW.KARX.SV.W.0081.130622T2346Z-130623T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
646 PM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
CENTRAL TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 745 PM CDT
* AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
ARCADIA...AND MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ARCADIA AROUND 700 PM CDT.
INDEPENDENCE AROUND 715 PM CDT.
WHITEHALL AROUND 725 PM CDT.
BLAIR AROUND 730 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HIGHWAY 95 AND COUNTY C...
WICKHAM VALLEY...WALEK KNOB...NORTH CREEK...ELK CREEK...SQUARE
BLUFF...PLEASANTVILLE AND PIGEON FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4419 9116 4423 9174 4440 9179 4451 9117
TIME...MOT...LOC 2347Z 257DEG 23KT 4430 9164
HAIL...1.25IN
WIND...60MPH
$$
ZT1 follow-up statement
435
WWUS53 KARX 230011
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
711 PM CDT SAT JUN 22 2013
WIC011-121-230045-
/O.CON.KARX.SV.W.0081.000000T0000Z-130623T0045Z/
BUFFALO WI-TREMPEALEAU WI-
711 PM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
TREMPEALEAU AND EAST CENTRAL BUFFALO COUNTIES UNTIL 745 PM CDT...
AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
INDEPENDENCE...AND MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITEHALL AROUND 725 PM CDT.
BLAIR AROUND 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4419 9116 4423 9174 4442 9163 4451 9117
TIME...MOT...LOC 0011Z 268DEG 24KT 4432 9142
HAIL...1.25IN
WIND...60MPH
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:31 PM CDT, 15 minutes earlier.
Area forecast discussion, Jun 22, 6:31 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 631 PM CDT SAT JUN 22 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 AT 3 PM...A WARM FRONT WAS LOCATED NEAR THE INTERSTATE 94 CORRIDOR AND AN OUTFLOW BOUNDARY OVER NORTHERN IOWA. AS THE TEMPERATURES RISE ABOVE THE CONVECTIVE TEMPERATURES /LOWER 80S/ LATE THIS AFTERNOON...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. IN ADDITION... EXPECT THE SYSTEM MOVING OUT OF NORTHWEST IOWA TO GRADUALLY UPSCALE AS IT MOVES INTO BETTER CAPES AND MOISTURE TRANSPORT. WITH 0-3 KM SHEAR GREATER THAN 40 KNOTS...THINKING THAT THE STORMS BECOME MORE COLD POOL DOMINATED THAT THERE WILL ONCE AGAIN BE THE POTENTIAL FOR SOME BOW ECHOS TO DEVELOP LATE THIS AFTERNOON AND EVENING. IN ADDITION...WITH 1000 TO 1200 J/KG DCAPES THERE WILL BE THE POTENTIAL FOR DAMAGING WET MICROBURSTS. WITH PRECIPITABLE WATER VALUES RUNNING BETWEEN 1.8 AND 2.0 INCHES AND WARM CLOUDS DEPTHS BETWEEN 4 AND 4.5 KM...EXPECT THE THUNDERSTORMS TO BE VERY EFFECTIVE RAIN PRODUCERS. HOWEVER IT LOOKS LIKE THEY WILL BE PROGRESSIVELY MOVING WHICH WILL LIMIT THE THREAT FOR WIDESPREAD FLASH FLOODING. HOWEVER WITH THIS SAID...WILL STILL HAVE TO WATCH URBANIZED AREAS WHERE JUST AN INCH OF RAIN AN HOUR CAN RESULT IN SOME LOCALIZED FLASH FLOODING. FOR OVERNIGHT...THE 23.12Z DETERMINISTIC MODELS CONTINUE TO SHOW THAT MUCH OF THE PRECIPITATION FOR THIS TIME PERIOD WILL BE MAINLY NORTH OF THE INTERSTATE 90 CORRIDOR. THEY HAVE SHOWED THIS FOR THE PAST 6 MODEL CYCLES. THIS IS IN RESPONSE TO THE TROUGH CURRENTLY OVER NEBRASKA MOVING NORTHEAST AWAY FROM THE FORECAST AREA. AS THIS OCCURS...THE NOSE OF THE 850 MB MOISTURE TRANSPORT WILL PUSH NORTH INTO NORTHERN WISCONSIN. IN THE WAKE OF THIS TROUGH...THE PRECIPITABLE WATER VALUES DROP TO 1.2 TO 1.4 INCHES...AND THE WARM CLOUD LAYER DEPTHS FALL INTO THE 3.5 TO 4 KM RANGE. THIS IS IDEA THAT THE PRECIPITATION COULD BEGIN WANING OVERNIGHT IS SUPPORTED BY THE LAST 2 RUNS OF THE HRRR WHICH SHOWS A BAND OF SHOWERS AND THUNDERSTORMS PROGRESSIVELY MOVING NORTHEAST THROUGH CLARK AND TAYLOR COUNTIES IN NORTH CENTRAL WISCONSIN BETWEEN 23.07Z AND 23.09Z. FOR SUNDAY AFTERNOON...EXPECT THE UPPER LEVEL TROUGH WHICH HAS BEEN POSITIONED TO OUR WEST OVER THE LAST SEVERAL DAYS TO MOVE INTO THE WESTERN PORTIONS OF THE FORECAST AREA. WHILE THE 850 MB MOISTURE TRANSPORT IS NOT THAT IMPRESSIVE. PRECIPITABLE WATER VALUES DO CLIMB TO AROUND 1.8 INCHES...WARM CLOUD LAYER DEPTHS CLIMB ABOVE 4 KM...AND CORFIDI VECTORS SUGGEST TRAINING ALONG AND AHEAD OF THE COLD FRONT. AS A RESULT...WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME FLOODING. CERTAINTY ON THE SPEED AND LOCATION OF THIS FRONT WAS NOT HIGH ENOUGH TO GO WITH A FLASH FLOOD WATCH AT THIS TIME. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 ON SUNDAY NIGHT AND MONDAY...THE MODELS CONTINUE TO SHOW THAT A SHORT WAVE TROUGH WILL MOVE ACROSS WESTERN AND NORTHERN MINNESOTA. AS THIS OCCURS...EXPECT A COLD FRONT TO MOVE THROUGH THE REGION. THIS FRONT WILL BE THE FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. IT MAY MOVE FAR ENOUGH EAST TO ALLOW SOME DRYING ON MONDAY AFTERNOON. FROM MONDAY NIGHT THROUGH WEDNESDAY...THE MODELS CONTINUE TO SHOW THAT A STATIONARY FRONT WILL LINGER ACROSS THE AREA. WHILE THE MODELS HAVE CONSISTENTLY SHOWED THIS...THEY CONTINUE TO STRUGGLE ON THE LOCATION AND TIMING OF THUNDERSTORM COMPLEXES WHICH MOVE THROUGH THE REGION...SO JUST WENT WITH THE ALL BLEND TEMPERATURES AND PRECIPITATION CHANCES. FOR THE REMAINDER OF THIS TIME PERIOD...IT CONTINUES TO LOOK LIKE THE UPPER LEVEL RIDGE WILL RETROGRADE WEST INTO THE WESTERN UNITED STATES. THIS WOULD PLACE THE AREA UNDER NORTHWEST FLOW ALOFT. AS A RESULT...EXPECT NEAR TO SLIGHTLY BELOW-NORMAL TEMPERATURES. PRECIPITATION CHANCES ARE NOT CLEAR AS THERE WILL THE POTENTIAL FOR SHORT WAVE TROUGHS TO MOVE SOUTHEAST THROUGH THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 630 PM CDT SAT JUN 22 2013 A WARM FRONT EXTENDED FROM NEAR KFBL TO NEAR KMFI WITH ANOTHER BOUNDARY ACROSS NORTHEAST IOWA...BETWEEN KMCW AND KAUM...INTO SOUTHWEST WISCONSIN NEAR KLNR. SCATTERED STORMS HAVE DEVELOPED ALONG BOTH OF THESE BOUNDARIES AND ARE MOVING OFF TO THE NORTHEAST. INITIAL ACTIVITY HAS ALREADY MOVE PAST KRST AND WITH NOTHING DOWNSTREAM AT THIS TIME...PLAN TO START THEM WITH VCTS AND TEMPO A SHORT PERIOD OF A STORM AT THE AIRPORT EARLY THIS EVENING. WILL ALSO START KLSE WITH VCTS BUT CARRY A TEMPO A LITTLE LONGER TO ACCOUNT FOR THE ACTIVITY DOWNSTREAM INTO NORTHEAST IOWA. AFTER THE MIDDLE OF THE EVENING...UNCLEAR ON WHERE THE STORMS WILL BE DEVELOP AS THE LOW LEVEL JET STRENGTHENS AND INTERACTS WITH THE BOUNDARIES. STILL EXPECTING THE BOUNDARIES TO BE IN THE AREA BUT MOVING NORTH...SO HAVE LEFT VCTS IN AND PLAN TO UPDATE IF A STORM LOOKS TO THREATEN ONE OF THE AIRPORTS. WILL CONTINUE WITH THE PREVIOUS THINKING THAT THE BOUNDARIES WILL BE NORTH OF THE TAF SITES BY LATE TONIGHT INTO SUNDAY WITH ANY CONVECTION ALSO NORTH OF THE AREA. COULD ONCE AGAIN SEE MORE STORMS DEVELOP LATE SUNDAY AFTERNOON BUT WITH LOW CONFIDENCE ON THIS...WILL PLAN TO ADDRESS THIS WITH THE NEXT SET OF FORECASTS. && .HYDROLOGY... ISSUED AT 253 PM CDT SAT JUN 22 2013 HYDRO CONCERNS LINGER ACROSS TURKEY...UPPER IOWA...SOUTHERN HALF OF THE KICKAPOO...BLACK...AND TURTLE CREEK. IN ADDITION...THE SMALL STREAMS ACROSS ALLAMAKEE AND CLAYTON COUNTIES IN NORTHEAST IOWA... AND CRAWFORD AND GRANT COUNTIES IN SOUTHWEST WISCONSIN. FORTUNATELY IT LOOKS LIKE THE HEAVIEST RAIN POTENTIAL FOR TONIGHT WILL BE MAINLY NORTH OF MOST OF THESE BASINS. HOWEVER THERE IS CONCERN ON SUNDAY THAT THERE COULD BE ANOTHER ROUND OF HEAVY RAIN THAT COULD AFFECT THE AREA ON SUNDAY AFTERNOON AND NIGHT. HOWEVER DUE TO THE UNCERTAINTY ON THE SPEED OF THIS SYSTEM...RAINFALL AMOUNTS ARE NOT CLEAR. IN ADDITION TO THE SHORT TERM WATER CONCERNS...THERE IS A RIVER FLOOD WATCH FOR THE MISSISSIPPI AT WABASHA...WINONA...AND LA CROSSE. THESE RIVERS ARE EXPECTED TO GO ABOVE FLOOD STAGE UNTIL AFTER JULY 1ST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...04 HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 22, 12:10 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1210 PM CDT SAT JUN 22 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 1210 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR THIS AFTERNOON AND EVENING...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP NORTH OF A WARM FRONT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES BEING THE MAIN THREATS. AFTER MIDNIGHT...THE THUNDERSTORMS WILL BE MAINLY NORTH OF THE INTERSTATE 94 CORRIDOR. THESE THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA SUNDAY AND SOUTH OF INTERSTATE 90 ON MONDAY. PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN ARE EXPECTED SUNDAY THROUGH THURSDAY. THE SEVERE RISKS SUNDAY AND MONDAY WOULD MAINLY BE DURING THE AFTERNOON AND EVENING HOURS. THE MAIN SEVERE THREATS WOULD BE LARGE HAIL...DAMAGING WINDS AND THE HEAVY RAINS CAPABLE OF PRODUCING FLASH FLOODING. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON WEDNESDAY OR THURSDAY POSE A SEVERE THREAT. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM THIS AFTERNOON THROUGH MONDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. RRS/BOYNE
In the hours before
Local storm report, Jun 22, 4:30 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
430 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM FLASH FLOOD WAUKON 43.27N 91.48W
06/22/2013 ALLAMAKEE IA LAW ENFORCEMENT
SEWER STATIONS IN WAUKON UNABLE TO KEEP UP WITH RATE OF
RAINFALL
0251 AM TSTM WND GST 2 NW ROCHESTER 44.03N 92.50W
06/22/2013 E50.00 MPH OLMSTED MN EMERGENCY MNGR
0252 AM TSTM WND GST ROCHESTER 44.01N 92.48W
06/22/2013 M45.00 MPH OLMSTED MN AWOS
MAYO HELIPAD
0255 AM TSTM WND DMG ROCHESTER 44.01N 92.48W
06/22/2013 OLMSTED MN LAW ENFORCEMENT
2 LARGE TREES DOWN ON ROADWAYS IN NORTHWEST
ROCHESTER...WIDESPREAD POWER OUTAGES SOUTHWEST SIDE OF
TOWN. SHED BLOWN OFF FOUNDATION NORTHWEST SIDE OF TOWN.
TIME ESTIMATED BY RADAR.
0256 AM TSTM WND GST ROCHESTER 44.01N 92.48W
06/22/2013 M53.00 MPH OLMSTED MN ASOS
0300 AM FLASH FLOOD BOSCOBEL 43.14N 90.70W
06/22/2013 GRANT WI LAW ENFORCEMENT
1 HOUSE SURROUNDED BY WATER IN TOWN...COUNTY ROAD MS
IMPASSABLE DUE TO HIGH WATER
0315 AM TSTM WND DMG EYOTA 43.99N 92.23W
06/22/2013 OLMSTED MN LAW ENFORCEMENT
POWER OUTAGES ACROSS TOWN. TIME ESTIMATED BY RADAR.
0343 AM HAIL BOSCOBEL 43.14N 90.70W
06/22/2013 E0.88 INCH GRANT WI LAW ENFORCEMENT
0348 AM TSTM WND DMG 3 E LEWISTON 43.98N 91.81W
06/22/2013 WINONA MN LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 14
0353 AM HEAVY RAIN 4 SE STEUBEN 43.14N 90.80W
06/22/2013 M3.10 INCH CRAWFORD WI CO-OP OBSERVER
SINCE MIDNIGHT AND OVER 4 INCHES IN PAST 24 HOURS.
0400 AM FLASH FLOOD 1 ESE ROCHESTER 44.01N 92.46W
06/22/2013 OLMSTED MN PUBLIC
STREET FLOODING AT THE INTERSECTION OF 13TH AVENUE AND
6TH STREET
0400 AM FLASH FLOOD 4 NNW ROCHESTER 44.07N 92.51W
06/22/2013 OLMSTED MN PUBLIC
STREET FLOODING ON 41ST AND 19TH AVENUE
0400 AM HEAVY RAIN WAUKON 43.27N 91.48W
06/22/2013 M4.50 INCH ALLAMAKEE IA PUBLIC
24 HOUR RAINFALL TOTAL
0410 AM FLASH FLOOD 4 NE FENNIMORE 43.02N 90.59W
06/22/2013 GRANT WI EMERGENCY MNGR
WATER OVER SEVERAL COUNTY ROADS BETWEEN BLUE RIVER AND
FENNIMORE
0436 AM TSTM WND GST 4 NNE STODDARD 43.71N 91.19W
06/22/2013 E50.00 MPH VERNON WI NWS EMPLOYEE
WIND GUSTS OF 45 TO 50 WITH LEAF LITTER BLOWN
0454 AM FLASH FLOOD STEUBEN 43.18N 90.86W
06/22/2013 CRAWFORD WI LAW ENFORCEMENT
WATER OVER SOME ROADS AT TIMES NEAR STEUBEN. MUDSLIDES
ALSO REPORTED AROUND COUNTY. SPORADIC TREE DAMAGE.
0506 AM HEAVY RAIN WAUKON 43.27N 91.48W
06/22/2013 M1.50 INCH ALLAMAKEE IA LAW ENFORCEMENT
OVER PAST HOUR. CLOSE TO 3 INCHES SINCE MIDNIGHT AT
COURTHOUSE.
0508 AM HEAVY RAIN BOSCOBEL 43.14N 90.70W
06/22/2013 M4.90 INCH GRANT WI PARK/FOREST SRVC
SINCE MIDNIGHT
0600 AM LIGHTNING HOLMEN 43.96N 91.26W
06/22/2013 LA CROSSE WI PUBLIC
HOUSE STRUCK BY LIGHTNING. ELECTRICAL BOX WAS BLOWN AND
WINDOWS WERE DAMAGED ON ONE SIDE OF THE HOUSE.
0620 AM TSTM WND GST PRESTON 43.67N 92.08W
06/22/2013 M46.00 MPH FILLMORE MN AWOS
0626 AM HEAVY RAIN 6 S MUSCODA 43.10N 90.43W
06/22/2013 M5.40 INCH GRANT WI PUBLIC
0626 AM HEAVY RAIN BOSCOBEL 43.14N 90.70W
06/22/2013 M6.58 INCH GRANT WI PARK/FOREST SRVC
AT RAWS SITE
0700 AM FLASH FLOOD 6 SE GAYS MILLS 43.26N 90.77W
06/22/2013 CRAWFORD WI COCORAHS
3.00 INCHES
0700 AM FLASH FLOOD N LANCASTER 42.85N 90.71W
06/22/2013 GRANT WI COCORAHS
3.30 INCHES OF RAIN
0700 AM HEAVY RAIN DE SOTO 43.43N 91.20W
06/22/2013 M3.03 INCH VERNON WI CO-OP OBSERVER
0700 AM HEAVY RAIN MOUNT ZION 43.26N 90.73W
06/22/2013 M3.00 INCH CRAWFORD WI AMATEUR RADIO
0725 AM FLASH FLOOD 7 SE WAUKON 43.20N 91.38W
06/22/2013 ALLAMAKEE IA LAW ENFORCEMENT
PAINT CREEK IS FLOWING OVER PAINT CREEK ROAD.
0726 AM HEAVY RAIN BOSCOBEL 43.14N 90.70W
06/22/2013 M7.79 INCH GRANT WI PARK/FOREST SRVC
0726 AM HEAVY RAIN STEUBEN 43.18N 90.86W
06/22/2013 M6.47 INCH CRAWFORD WI CO-OP OBSERVER
0740 AM FLASH FLOOD BLUE RIVER 43.19N 90.57W
06/22/2013 GRANT WI LAW ENFORCEMENT
PARTS OF COUNTY HIGHWAYS MS AND C UNDER WATER. ALSO
WASHOUTS OR CLOSURES ALONG HIGHWAY 133 OUTSIDE OF WOODMAN
AND BLUE RIVER.
0740 AM FLASH FLOOD BAGLEY 42.90N 91.10W
06/22/2013 GRANT WI LAW ENFORCEMENT
DEBRIS BLOCKING DRAINAGE NEAR TRAIN BRIDGES...LEADING TO
FLOODING IN AREA.
0740 AM FLASH FLOOD BOSCOBEL 43.14N 90.70W
06/22/2013 GRANT WI LAW ENFORCEMENT
FLOODED STREETS WITH SOME CARS UNDER WATER. COMMAND POST
SET UP IN VILLAGE NOW.
0829 AM FLASH FLOOD ELKADER 42.86N 91.40W
06/22/2013 CLAYTON IA LAW ENFORCEMENT
FLOODING REPORTED IN NUMEROUS LOW AREAS AND MANY
SECONDARY ROADS UNDER WATER.
0845 AM FLASH FLOOD BAGLEY 42.90N 91.10W
06/22/2013 GRANT WI EMERGENCY MNGR
DEBRIS BLOCKING RAILROAD BRIDGE DRAINAGE
0845 AM FLASH FLOOD 4 ENE BOSCOBEL 43.16N 90.63W
06/22/2013 GRANT WI EMERGENCY MNGR
SECTIONS OF HIGHWAY 133 CLOSED DUE TO FLOODING
0900 AM FLASH FLOOD 2 NW BOSCOBEL 43.16N 90.73W
06/22/2013 CRAWFORD WI EMERGENCY MNGR
MUDSLIDE CLOSED HIGHWAY 61
0905 AM FLASH FLOOD WOODMAN 43.09N 90.80W
06/22/2013 GRANT WI EMERGENCY MNGR
RAILROAD TRACKS WASHED OUT
0911 AM FLASH FLOOD BOSCOBEL 43.14N 90.70W
06/22/2013 GRANT WI EMERGENCY MNGR
MAJOR FLOOD DAMAGE REPORTED. MOST STREETS
FLOODED...INCLUDING NUMEROUS HOMES. EVACUATIONS WERE
NEEDED.
0914 AM FLASH FLOOD PATCH GROVE 42.94N 90.97W
06/22/2013 GRANT WI EMERGENCY MNGR
FLOODING DEBRIS BLOCKED SOME AREA ROADS
0916 AM FLASH FLOOD EXCELSIOR 43.25N 90.63W
06/22/2013 RICHLAND WI EMERGENCY MNGR
STREAMS AND DITCHES OUT OF BANKS. COUNTY ROAD F FLOODED
OVER. WORST DAMAGE IN FAR SOUTHWEST PART OF THE COUNTY.
0930 AM FLASH FLOOD STEUBEN 43.18N 90.86W
06/22/2013 CRAWFORD WI LAW ENFORCEMENT
LOTS OF DEBRIS ON ROADS. ROCK AND MUDSLIDES REPORTED
AROUND SOUTH AND SOUTHEAST PART OF COUNTY. SOME ROADS
WASHED OUT.
0930 AM FLASH FLOOD PRAIRIE DU CHIEN 43.04N 91.14W
06/22/2013 CRAWFORD WI LAW ENFORCEMENT
NUMEROUS STREETS AND BASEMENTS FLOODED.
1154 AM FLOOD PORT ANDREW 43.21N 90.57W
06/22/2013 RICHLAND WI EMERGENCY MNGR
KNAPP AND MILL CREEKS FLOODING
&&
BOYNESpecial weather statement, Jun 22, 5:25 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 525 PM CDT SAT JUN 22 2013 MNZ079-086>088-222330- DODGE-OLMSTED-WABASHA-WINONA- 525 PM CDT SAT JUN 22 2013 AT 520 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ACROSS SOUTHWEST OLMSTED COUNTY...MOVING NORTHEAST AT 25 MPH. WIND GUSTS OF 40 TO 50 MPH...HAIL UP TO 1/2 INCH IN DIAMETER...AND TORRENTIAL DOWNPOURS WILL LIKELY ACCOMPANY THIS STRONG THUNDERSTORM. OTHER THUNDERSTORMS DEVELOPING ACROSS SOUTHEAST MINNESOTA WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL...GUSTY WINDS...AND BRIEF HEAVY RAINFALL AS WELL. LOCATIONS THAT MAY BE AFFECTED INCLUDE... ROCHESTER...SALEM CORNERS...BYRON...OXBOW PARK...DANESVILLE...APACHE MALL...AND HIGHWAY 52 AND COUNTY 14. ZT
Special weather statement, Jun 22, 5:51 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 551 PM CDT SAT JUN 22 2013 IAZ010-222315- WINNESHIEK- 551 PM CDT SAT JUN 22 2013 ...STRONG THUNDERSTORMS MOVING THROUGH WINNESHIEK COUNTY... AT 547 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FORT ATKINSON...MOVING NORTHEAST AT 25 MPH. WIND GUSTS OF 40 MPH...HAIL UP TO 1/2 INCH IN DIAMETER AND TORRENTIAL DOWNPOURS COULD ACCOMPANY THIS STRONG THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... CONOVER...CALMAR...RIDGEWAY...STATE ROAD 9 AND 245TH STREET...NORDNESS...AND DECORAH. ZT
Local storm report, Jun 22, 6:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
604 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL ROCHESTER 44.01N 92.48W
06/22/2013 M0.25 INCH OLMSTED MN EMERGENCY MNGR
&&
ZTSpecial weather statement, Jun 22, 6:19 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 619 PM CDT SAT JUN 22 2013 MNZ079-WIZ032-230015- BUFFALO-WABASHA- 619 PM CDT SAT JUN 22 2013 ...STRONG THUNDERSTORMS ACROSS BUFFALO AND WABASHA COUNTIES... AT 613 PM...DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ACROSS WABASHA COUNTY...MOVING NORTHEAST AT 25 MPH. WIND GUSTS OF 40 MPH...HAIL UP TO 1/2 INCH IN DIAMETER AND TORRENTIAL DOWNPOURS WILL LIKELY ACCOMPANY THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... KRUGER CAMPGROUND...RATTLESNAKE RIDGE...WABASHA...KELLOGG...NELSON... PIONEER CAMPGROUND...HIGHWAYS 37 AND 35 AND ALMA. ZT
Local storm report, Jun 22, 6:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
636 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL DECORAH 43.31N 91.79W
06/22/2013 M0.25 INCH WINNESHIEK IA TRAINED SPOTTER
&&
ZTThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:56 AM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland | 6 hr |
| Jun 22, 3:46 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Jackson, La Crosse, Trempealeau, Vernon | 74 min |
| Jun 22, 4:28 AM CDT | River Flood Warning | ARX | Crawford | 8 days |
| Jun 22, 6:21 AM CDT | Severe Thunderstorm Warning | ARX | Grant | 54 min |
| Jun 22, 6:39 AM CDT | Flash Flood Warning | ARX | Grant | 4 hr |
| Jun 22, 7:35 AM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland | 3 hr |
| Jun 22, 10:28 AM CDT | Areal Flood Advisory | ARX | Crawford, Grant, Richland | 21 hr |
| Jun 22, 11:01 AM CDT | River Flood Watch | ARX | Buffalo | 50 hr |
| Jun 22, 11:01 AM CDT | River Flood Watch | ARX | Buffalo, Trempealeau | 6 days |
| Jun 22, 11:01 AM CDT | River Flood Watch | ARX | La Crosse, Vernon | 50 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.